# SDR 05FDEA03196

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 535-547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AIRCON COMP 1 AT STA 535 TO 547 LONG 32-33 FOUND EDGE CRACK. REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II. MAJOR REPAIR  PER GMM 6-2-100.
